# SDR REXA2014123101242

- Difficulty date: December 31, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,910 hours, 11,558 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING DECENT, EXPERIENCED LT ENGINE COMPRESSOR STALL, CREW DECLARED EMERGENCY.  MAINT IS TROUBLESHOOTING.  ADDITIONAL INFORMATION TO BE PROVIDED.     AT 23000 FT THE LEFT ENGINE STARTED POPPING AND LOSING POWER BUT WOULD INSTANTLY COME BACK.  THE ITT WOULD STAY 50 HIGHER THAN RT ENGINE.  PUT ON CONTINUED IGNITION AND DECLARED AN EMERGENCY.  AT NO TIME DID THE ENGINE PARAMETERS EXCEED LIMITS AND THE ENGINE NEVER LOST COM.   REPLACED LT ENGINE IAW JC 900-72-430-902.  LEAK AND OPS CHECKED GOOD.
